# SDR AMTA200301424

- Difficulty date: November 23, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2L 'SLIDE ARMED' LIGHT INOPERATIVE.  CLEANED SENSOR FOR GIRT BAR, CYCLED GIRT BAR NUMEROUS TIMES.  SYSTEM OPS CHECK GOOD IAW MM 25-66-11-2.  (M)
